# SDR CALA2011070700467

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 33,531 hours, 10,576 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT HORIZ STAB LOWER SKIN SHOW CRACK INDICATION C-SCAN APPROX STA 138.70 I/B OF DRAIN HOLE COMING OUT OF FASTENER APPROX .250 OF INCH ACCOMPLISHED REPAIR PER ECRA 5510-02173 AND SRM 55-10-01 REPAIR 11.  REINSPECTION REQ PRIOR TO 56000 FLT CYC'S TO PERFORM A DVI AND LFEC FOLLOWED BY REPEAT INSP'S AT 9000 FLT CYC INTERVALS PER SRM 55-10-01 REPAIR 11 PARA 5 FOUND RT HORIZ STAB LWR SKIN CRACKED PER SRM 55-10-01, REPAIR 11.  COMPLETED REPAIR.  INSPECT REPAIR AT 56,000 FLT CYC'S AFTER REPAIR INSTALLED, THEREAFTER EVERY 9,000 FLT CYC'S.
